Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have pain in heart and increased heart rate a day after taking alcohol. Cause?

Sometines every 10 to 20 heart beats i get a severe pain in my heart that lasts for 1 to 2 beats. I feels like my heart is being squeesed. This happens the day after consuming alcohol, when tired of stressed. Sometimes instead of pain I get an increased heart rate (120 - 140 bpm). I have had several ECGs and an Echo Cardiogram and nothing showed up. I am a 31 year old male. I have stopped drinking and try to eat only healthy food. What could be causing this?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Alcohol directly affects the heart and may cause arrhythmia (so called Holiday Heart syndrome)
It can damage the heart muscle (Cardiomyopathy)
It may also unmask an underlying haert problem.

A work up by a cardiologist will be the ideal option to assess an individual case.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor